Doc orders!

classic Classic list List threaded Threaded
2 messages Options
Reply | Threaded
Open this post in threaded view
|

Doc orders!

smile222
Im on my 5th day of the VLC diet and 7th day on the drops. I got these bumps all over my body and first I thought it was the lotion. So I got oil free based toiletries. But the bumps are increasing, my doctor advised me to get off hcg because I'm having a bad reaction to it. I'm getting bumps all over my body and he's trying to figure what could be causing it. Because I started getting these bumps after I started the diet he suggested I stop. Do I then enter phase 3 after no drops at 500 cal and finish off the programs diet? I've been on the diet for 5 days and lost 7 lbs that I don't want to gain back. Please let me know. It's my very first time so u don't know how to go about it.
Reply | Threaded
Open this post in threaded view
|

Re: Doc orders!

Ryan W
I never heard about this problem for now, i know people who use some hcg pellets and didn`t have any reaction on it...